Free Access
Volume 10, Number 1, January 2004
Page(s) 28 - 52
Published online 15 February 2004
  1. W. Allegretto and Yin Xi Huang, A Picone's identity for the p-Laplacian and applications. Nonlin. Anal. TMA 32 (1998) 819-830. [Google Scholar]
  2. A. Alvino, V. Ferone, G. Trombetti and P.L. Lions, Convex symmetrization and applications. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 275-293. [Google Scholar]
  3. A. Anane, Simplicité et isolation de la première valeur propre du p-laplacien avec poids. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 725-728. [Google Scholar]
  4. A. Anane, A. Benazzi and O. Chakrone, Sur le spectre d'un opérateur quasilininéaire elliptique "dégénéré". Proyecciones 19 (2000) 227-248. [MathSciNet] [Google Scholar]
  5. G. Aronsson, Extension of functions satisfying Lipschitz conditions. Ark. Math. 6 (1967) 551-561. [CrossRef] [Google Scholar]
  6. G. Aronsson, On the partial differential equation Formula . Ark. Math. 7 (1968) 395-425. [Google Scholar]
  7. G. Barles, Remarks on uniqueness results of the first eigenvalue of the p-Laplacian. Ann. Fac. Sci. Toulouse 9 (1988) 65-75. [Google Scholar]
  8. G. Barles and J. Busca, Existence and comparison results for fully nonlinear degenerate elliptic equations without zeroth-order term. Comm. Partial Differential Equations 26 (2001) 2323-2337. [Google Scholar]
  9. M. Belloni and B. Kawohl, A direct uniqueness proof for equations involving the p-Laplace operator. Manuscripta Math. 109 (2002) 229-231. [Google Scholar]
  10. T. Bhattacharya, E. DiBenedetto and J. Manfredi, Limits as p → ∞ of Δpup = ƒ and related extremal problems. Rend. Sem. Mat., Fasciolo Speciale Nonlinear PDE's. Univ. Torino (1989) 15-68. [Google Scholar]
  11. T. Bhattacharya, An elementary proof of the Harnack inequality for non-negative infinity-superharmonic functions. Electron. J. Differential Equations 2001 (2001) 1-8. [Google Scholar]
  12. H. Brezis and L.Oswald, Remarks on sublinear problems. Nonlinear Anal. 10 (1986) 55-64. [CrossRef] [MathSciNet] [Google Scholar]
  13. M.G. Crandall, L.C. Evans and R.F. Gariepy, Optimal Lipschitz extensions and the infinity Laplacian. Calc. Var. Partial Differential Equations 13 (2001) 123-139. [MathSciNet] [Google Scholar]
  14. M.G. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1-67. [Google Scholar]
  15. Y.G. Chen, Y. Giga and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations. J. Differ. Geom. 33 (1991) 749-786. [Google Scholar]
  16. J.I. Diaz and J.E. Saá, Existence et unicité de solutions positives pour certaines équations elliptiques quasilinéaires. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 521-524. [Google Scholar]
  17. E. DiBenedetto, C1+α local regularity of weak solutions of degenerate elliptic equations. Nonlinear Anal. TMA 7 (1983) 827-850. [CrossRef] [MathSciNet] [Google Scholar]
  18. A. Elbert, A half-linear second order differential equation. Qualitative theory of differential equations, (Szeged 1979). Colloq. Math. Soc. János Bolyai 30 (1981) 153-180. [Google Scholar]
  19. N. Fukagai, M. Ito and K. Narukawa, Limit as p → ∞ of p-Laplace eigenvalue problems and L inequality of the Poincaré type. Differ. Integral Equations 12 (1999) 183-206. [Google Scholar]
  20. M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals. Acta Math. 148 (1982) 31-46. [CrossRef] [MathSciNet] [Google Scholar]
  21. D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of second Order. Springer Verlag, Berlin-Heidelberg-New York (1977). [Google Scholar]
  22. T. Ishibashi and S. Koike, On fully nonlinear pdes derived from variational problems of Lp-norms. SIAM J. Math. Anal. 33 (2001) 545-569. [CrossRef] [MathSciNet] [Google Scholar]
  23. U. Janfalk, Behaviour in the limit, as p → ∞, of minimizers of functionals involving p-Dirichlet integrals. SIAM J. Math. Anal. 27 (1996) 341-360. [CrossRef] [MathSciNet] [Google Scholar]
  24. R. Jensen, Uniqueness of Lipschitz extensions: Minimizing the sup norm of the gradient. Arch. Rational Mech. Anal. 123 (1993) 51-74. [Google Scholar]
  25. P. Juutinen, Personal Communications. [Google Scholar]
  26. P. Juutinen, P. Lindqvist and J. Manfredi, The ∞-eigenvalue problem. Arch. Rational Mech. Anal. 148 (1999) 89-105. [CrossRef] [MathSciNet] [Google Scholar]
  27. B. Kawohl, Rearrangements and convexity of level sets in PDE. Springer, Lecture Notes in Math. 1150 (1985). [Google Scholar]
  28. B. Kawohl, A family of torsional creep problems. J. Reine Angew. Math. 410 (1990) 1-22. [CrossRef] [MathSciNet] [Google Scholar]
  29. B. Kawohl, Symmetry results for functions yielding best constants in Sobolev-type inequalities. Discrete Contin. Dynam. Systems 6 (2000) 683-690. [CrossRef] [MathSciNet] [Google Scholar]
  30. B. Kawohl and N. Kutev, Viscosity solutions for degenerate and nonmonotone elliptic equations, edited by B. da Vega, A. Sequeira and J. Videman. Plenum Press, New York & London, Appl. Nonlinear Anal. (1999) 185-210. [Google Scholar]
  31. O.A. Ladyzhenskaya and N.N. Ural'tseva, Linear and quasilinear equations of elliptic type,Second edition, revised. Izdat. “Nauka” Moscow (1973). English translation by Academic Press. [Google Scholar]
  32. G.M. Lieberman, Gradient estimates for a new class of degenerate elliptic and parabolic equations. Ann. Scuola Normale Superiore Pisa Ser. IV 21 (1994) 497-522. [Google Scholar]
  33. P. Lindqvist, A nonlinear eigenvalue problem. Rocky Mountain J. 23 (1993) 281-288. [CrossRef] [MathSciNet] [Google Scholar]
  34. P. Lindqvist, On the equation divFormula =0. Proc. Amer. Math. Soc. 109 (1990) 157-164 . [MathSciNet] [Google Scholar]
  35. P. Lindqvist, Addendum to "On the equation divFormula =0". Proc. Amer. Math. Soc. 116 (1992) 583-584. [MathSciNet] [Google Scholar]
  36. P. Lindqvist, Some remarkable sine and cosine functions. Ricerche Mat. 44(1995) 269-290. [MathSciNet] [Google Scholar]
  37. J.L. Lions, Quelques méthodes de résolutions des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris (1969). [Google Scholar]
  38. M. Ohnuma and K. Sato, Singular degenerate parabolic equations with applications to the p-Laplace diffusion equation. Comm. Partial Differential Equations 22 (1997) 381-411. [MathSciNet] [Google Scholar]
  39. M. Ôtani, Existence and nonexistence of nontrivial solutions of some nonlinear degenerate elliptic equations. J. Funct. Anal. 76 (1988) 140-159. [CrossRef] [MathSciNet] [Google Scholar]
  40. S. Sakaguchi, Concavity properties of solutions to some degenerate quasilinear elliptic Dirichlet problems. Ann. Scuola Normale Superiore Pisa 14 (1987) 404-421. [Google Scholar]
  41. G. Talenti, Personal Communication, letter dated Oct. 15, 2001 [Google Scholar]
  42. P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations. J. Differential Equations 51 (1984) 126-150. [Google Scholar]
  43. N. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math. 20 (1967) 721-747. [CrossRef] [MathSciNet] [Google Scholar]
  44. N.N. Ural'tseva and A.B. Urdaletova, The boundedness of the gradients of generalized solutions of degenerate quasilinear nonuniformly elliptic equations. Vestnik Leningrad Univ. Math. 16 (1984) 263-270. [Google Scholar]
  45. I.M. Višik, Sur la résolutions des problèmes aux limites pour des équations paraboliques quasi-linèaires d'ordre quelconque. Mat. Sbornik 59 (1962) 289-325. [Google Scholar]
  46. I.M. Višik, Quasilinear strongly elliptic systems of differential equations in divergence form. Trans. Moscow. Math. Soc. 12 (1963) 140-208; Translation from Tr. Mosk. Mat. Obs. 12 (1963) 125-184. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.